# SDR CALA2013101091937

- Difficulty date: October 10, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1160 TENSION TIE ZEE RAIL HAS CRACK & PUNCTURE AT LBL 38.  CUTOUT DAMAGE, ACCOMPLISHED HFEC INSP IAW NDT PT 6, 51-00-00.  ALL DAMAGE REMOVED.  FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5310-05863.
